# SDR CA020906004

- Difficulty date: September 3, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 27,593 hours
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, SPARKS NOTICED COMING OUT BY LT ENGINE TAIL PIPE.  ALL PARAMETERS NORMAL,  METAL DEBRIS IN TAIL CONE. BOROSCOPE FOUND EXCESSIVE COMPRESSOR DAMAGE. ENGINE REPLACED.
